It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Yes, 'craziness' seems the usual stateto me too.-Grandma Peg on October 01, 2000 at 13:59:29:

In Reply to: Bifidolpholis posted by Cheryl on September 29, 2000 at 00:47:03:


: I just wrote an inquiry about possible reaction to Vit. A with my son. I wonder if it could be the addition of Bifidolpholis instead? I feel really silly writing an addition to my last message, but I just finished reading about everyone talking about Nystatin and "die off" of yeast, which I am familiar with. What I had forgotten was the behaviors and changes that may go along with it for the child. I have not put Graham on Nystatin or anything so potent but the he did just start on Bifidolpholis (3 capsules twice a day!) and 1 Acidolpholis capsule per day. The Bifidolpholis is one of the new additions to his supplements that his body was indicating a need for. May be some of the symptoms I am attributing to Vit. A could be this? I don't know, it drives me pretty crazy sometimes with all the awareness we need and always having to figure out what is causing what!!!! Does anyone else feel that craziness sometimes?? Thanks Again!

Comment: Yes, IMO we all feel confusion and frustration with this home administered 'stuff' and it doesn't help when the 'experts' don't agree with each other on which is good, what is not so good and don't ever do statements. But what's new? The medical profession also does this with drug uses and dosages, the FDA does this with items they approve or recommend favorably, then will turn around in awhile to disapprove the same 'stuff'. Since research is ongoing all the time, on Everything, it seems to be matter of just whom you believe, for them and us. Of course, the vitamin and herbal therapeutics are doing the same. They may be more exasperating now since that's where our foucs is but in countries that have used the 'alternative' or compimentary medicines for years, centuries even, they seem to have standards already established. The North American countries used to use herbals many years ago but when man made drugs came on the scene, the use of herbals was put down. Now it's coming aound again with a difference, the research techniques are so much more refined it's bound to change ideas again. Where research is involved, it seems to be a constant state of flux. And I get tired of it too. Wishing 'they' would just make up 'our' minds of what's good for us, or our ASD-NIDs kids. But realistically, I guess they are trying to do that. Each person is different, the kids are diferent in areas and degree's of affectation, so it's going to cause differences in any kind of medicating, whether with allopathic drugs or herbals. But it sure is frustrating. Grandma Peg

Follow Ups

All times are GMT -7. The time now is 05:05 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!